# SDR 7C7A2018070200452

- Difficulty date: July 2, 2018
- Submitted: July 5, 2018
- Operation: Air carrier
- Aircraft: N893EA
- Make and model: Dhav DHC8106
- Aircraft serial: 241
- Aircraft time: 29,048 hours, 32,994 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 7786951
- Condition: Faulty
- Location: Zone 400
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING NR 2 ENGINE START, BLEED AIR CAME ON, A/C PRESSURIZED, AND SMELL OF FUMES IN COCKPIT. BLEED AIR SWITCHES NOT ON.
